... meantime, I've taken one Alleve for the swelling (and iced it on and off) and I was wondering if anyone knows if it's okay to take a Tylenol 3 later on top of the Alleve or if they're a bad combo?
Sorry about ur ankle..not knowing ur history no one can really say if its safe to take alleve and Tylenol 3 if u have no problem with codene..and u dont take the 2 close together... i think it would be ok... u could always call the pharmacy and ask them..better safe than sorry..feel better..C50
Hi Ade... so sorry about your ankle. The ice is a good thing. Also try to elevate it above the level of your heart to help w/ the swelling. The more the tissues swell the more painful it will be... and try to stay off of it as much as possible as far as walking...
It is perfectly fine to alternate the Tylenol # 3 with the Aleve. For example, take a Tylenol 3 and then a couple of hours later you can take the Aleve. The Aleve has naproxen in it so you do not have to worry about taking too manh Tylenol.
I hope this helps and I certainly hope that you feel better.
Keep in touch and let us know how u r doing... God Bless...
Usually, doctors prescribe or recommend aspirin or other pain killer like Ibuprofin for a blood thinner to help prevent blood clots. This is only if you are not on a blood thinner now. I think that Alleve is a blood thinner, but you know if you already are on a blood thinner. How often are you taking Alleve? and how often are you taking Tylenol 3? Tylenol can damage the liver, so if you have any problems that way, don't take anything with acetaphamine/tylenol. I presume that you don't have any such problems or you wouldn't have Tyl 3 in your home. Keep icing the ankle, have it propped up on pillows or something to help the circulation. I think that sprains hurt worse than broken bones.
Good luck and keep off of ot.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Sep 2010 • 3 answers
Posted 4 Feb 2012 • 1 answer
Posted 2 May 2014 • 2 answers
Posted 6 May 2017 • 2 answers
Posted 13 Dec 2017 • 2 answers